# SDR DALA2021092105661

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 66,899 hours, 24,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1953252) A BAGGAGE CART RAN INTO THE FUSELAGE DAMAGING THE SKIN AND UNDERLYING STRUCTURE BETWEEN STA 727E  727G AND BETWEEN STR 20L  23L. MAINTENANCE REPAIRED DAMAGE PER ERA 475929-14 AD.
